CSpace  > 应用数学研究所
AN ELEMENTARY PROOF OF A THEOREM OF LEE
Yan JA(严加安)
1991
Source PublicationActa Mathematica Scientia
ISSN0252-9602
Volume11Issue:3Pages:356
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/36796
Collection应用数学研究所
Affiliation中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
Yan JA. AN ELEMENTARY PROOF OF A THEOREM OF LEE[J]. Acta Mathematica Scientia,1991,11(3):356.
APA 严加安.(1991).AN ELEMENTARY PROOF OF A THEOREM OF LEE.Acta Mathematica Scientia,11(3),356.
MLA 严加安."AN ELEMENTARY PROOF OF A THEOREM OF LEE".Acta Mathematica Scientia 11.3(1991):356.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[严加安]'s Articles
Baidu academic
Similar articles in Baidu academic
[严加安]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[严加安]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.